Faculty Publications

Title

A lower bound of the strongly unique minimal projection constant of l∞n, n ≥ 3

Document Type

Article

Journal/Book/Conference Title

Journal of Approximation Theory

Volume

145

Issue

1

First Page

111

Last Page

121

Abstract

In this paper we give a lower bound for the strongly unique minimal projection (with norm one) constant (SUP-constant) onto some (n - k)-dimensional subspaces of l∞n (n ≥ 3, 1 ≤ k ≤ n - 1). By Proposition 1 of this paper, each k-dimensional Banach space with polytope unit ball with m(k - 1) -dimensional faces is isometrically isomorphic to a subspace of l∞k + m - 1. As such the aforementioned estimation can be applied to spaces other than l∞n. We also include a conjecture about the exact calculations of SUP-constants in particular settings. © 2006 Elsevier Inc. All rights reserved.

Original Publication Date

3-1-2007

DOI of published version

10.1016/j.jat.2006.08.001

Share

COinS